# SDR SWIA200515660

- Difficulty date: October 3, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 9,370 hours, 8,125 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPT'S TRIM SWITCH STICKS.  REPLACED CAPT'S TRIM SWITCH.  OPERATIONAL CHECK GOOD IAW MM 27-40-00.
